# SDR SWAA2013102221392

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,181 hours, 22,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMP1721651
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR  EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED CONNECTOR IAW MM.
